# SDR AALA2020032319009

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 64,201 hours, 24,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Part serial: 2105
- Condition: Faulted
- Location: Cabin
- Part time: 57,182 hours, 21,324 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EPSU UNIT FAULT ON MID AFT RH EPSU. REMOVED AND REPLACED EPSU AT MID AFT RH, OPERATIONAL CHECKS GOOD PER AMM 33-51-38.
